# SDR DALA2014121306576

- Difficulty date: December 12, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 52,856 hours, 28,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT FASTENER, RT SIDE, BS 1437, 12 INCHES ABOVE RT PYLON.  REPAIRED IAW PRI 531221-14, REV O.
